# SDR 2014FA0000718

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: General aviation
- Aircraft: N4622E
- Make and model: Gulstm 680W
- Aircraft serial: 17233
- Aircraft time: 11,606 hours, 11,596 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley Bracket
- Part number: 530065AND5530090
- Condition: Cracked
- Location: Rudder
- Part time: 11,606 hours, 11,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER AND LOWER RUDDER CABLE PULLEY SUPPORT BRACKETS CRACKED AT THEIR MOUNT FLANGE RADIUS.
